Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric regression analysis with missing response at random

Wang, Q and Linton, Oliver and Hardle, W (2004) Semiparametric regression analysis with missing response at random. Journal of the American Statistical Association, 99 (466). pp. 334-345. ISSN 0162-1459

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1456

Actions (login required)

View Item View Item